MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H); DENTAL SCREW

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H); DENTAL SCREW
Catalog Number ILPC343U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that all 7 screws fractured by the body.The doctor does not report the affected dental positions.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1 patient identifier unknown / not provided.A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.D10: associated devices: ilpac3217 2021060368.2x ilpc31u 2022110579.4x lpctsh 2022090661.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).It was reported that all 7 screws fractured by the body.Zimvie received one (1) ilpc343u, (certain low profile one-piece abutment 3.4mm(d) x 3mm(h)) for evaluation.Visual evaluation was performed, abutment received with a fractured screw inside top.This complaint refers to the specific device ilpc343u.Dhr review was completed for the subject lot number 2022110579.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022110579 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : screw the customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation were missing or confusing instructions for use and clinician incorrectly engages abutment screw into implant therefore, based on the available information, a device malfunction did occur.The a fracture at the threads of the screw.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 3MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16760001
Report Number0001038806-2023-00763
Device Sequence Number6046889
Product Code DZE
UDI-Device Identifier00844868021094
UDI-Public(01)00844868021094(17)271129(10)2022110579
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPC343U
Device Lot Number2022110579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic